# SDR AU960055

- Difficulty date: January 21, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bag BAE146100A
- Engine: Lyc ALF502R3A
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Gear
- Condition: Separated
- Location: T Eng Aux Drive
- Stage of operation: CR
- Nature of condition: E
- Precautionary procedure: K, E

## Discrepancy

(AUS) NO3 ENGINE ACCESSORY GEARBOX INPUT BEVEL GEAR SEPARATED FROM THE MOUNTING FLANGE IN THE CASE - THE SLIMSERTS AND BOLTS WERE STILL ATTACHED TO THE GEAR AND BEARING HOUSING - METAL CONTAMINATION OFENGINE OIL SYSTEM
